• 姓       名:郭铁信
  • 职       称:教授
  • 学       位:博士
  • 所在机构:中南大学 数学与统计学院
  • 出生年月: 1965年
  • 籍       贯:
  • 研究方向:泛函分析(Banach 空间结构理论,随机度量理论);金融数学(动态风险度量理论)
个人简介 学术成果 发表论文

教育背景

1982.9-1986.7 西安交通大学数学系本科学习(获学士学位)

1986.9-1989.6 西安交通大学数学系硕士研究生学习(获硕士学位)

1989.9-1992.6 西安交通大学数学系博士生学习(获博士学位)

工作经历

1992.7-1994.7 四川大学数学系博士后流动站做博士后研究工作

1994.10-1999.11 厦门大学数学系任教(副教授)

1999.12-2006.7 厦门大学数学科学学院教授、博士生导师

2001.9-2002.3 师从美国麻省理工学院数学系著名概率论学者

D.W.Stroock教授作高级访问学者

2006.8-2011 北京航空航天大学数学与系统科学学院教授、博士生导师

2011-至今 中南大学数学与统计学院教授、博士生导师

教授课程

泛函分析,拓扑学,测度论,随机分析,金融数学

科研项目

1. 2009,1-2011,12,国家自然科学基金面上项目(主持人);项目名称:随机矩阵理论中若干分析问题的研究,项目编号:10871016, 22万元.

2. 2005,1-2007,12,国家自然科学基金面上项目(主持人);项目名称:泛函分析与概率论中若干基本问题的研究,项目编号:10471115, 18万元.

3. 2001,1-2003,12,国家自然科学面上项目(第一合作者);项目名称:无穷维微分分析与随机度量理论方法,项目编号:10071063, 10.5万元.

4.1996,1-1998,12,国家自然科学青年基金(主持人);项目名称:Banach空间的Radon-Nikodym性质与随机泛函表示,项目编号:19501034, 3.4万元.

5.2001,1-2002,12,教育部高等院校骨干教师资助计划项目(主持人), 12万元.

6.2012,1-2015,12,国家自然科学基金面上项目(主持人);项目名称: 随机度量理论及其在随机过程的动态风险中的应用,项目编号:11171015, 43万元

论文专著

1. TieXin Guo, ShiEn Zhao, XiaoLin Zeng. On random convex analysis--the analytic foundation for conditional convex risk measures. Journal of Functional Analysis, submitted,2012.

2. ShiEn Zhao,TieXin Guo. The random subreflexivity of complete random normed modules , International Journal Mathematics,2012,23(3):1250047:1-14.

3. TieXin Guo, ShiEn Zhao. On the random conjugate spaces of a random locally convex module, Acta Math.Sinica,2012,28(4):687-696.

4. TieXin Guo, XiaoLin Zeng. An L0- valued function’s intermediate value theorem and its applications to random uniform convexity, Acta Math. Sinica (English Ser.), 2012, 28(5):909-924.

6. TieXin Guo. Recent progress in random metric theory and its applications to conditional risk measures, Sci. China Ser. A ,2011,54(4): 633-660.

7. TieXin Guo, Guang Shi. The algebraic structure of finitely generated L0- modules and the Helly theorem in random normed modules, J. Math. Anal. Appl., 2011, 381:833-842.

8. TieXin Guo,Yujie Yang. Ekeland’s variational principle for an L0-valued function on a complete random metric space,J.Math. Anal. Appl.,2011,389:1-14.

9. TieXin Guo. Relations between some basic results derived from two kinds of topologies for a random locally convex module, Journal of Functional Analysis, 2010, 258:3024-3047.

10.TieXin Guo, Xiaolin Zeng. Random strict convexity and random uniform convexity in random normed modules, Nonlinear Analysis Series A: Theory, Methods and Applications, 2010, 73:1239-1263.

11. TieXin Guo, Haixia Xiao, Xinxiang Chen. A basic strict separation theorem in random locally convex modules, Nonlinear Analysis Series A: Theory, Methods and Applications, 2009, 71:3794-3804.

12. TieXin Guo. Xinxiang Chen, Random duality, Sci. China Ser. A, 2009, 52:2084-2098.

13. TieXin Guo. The relation of Banach-Alaoglu theorem and Banach-Bourbaki-Kakutani-Smulian theorem in complete random normed modules to stratification structure, Sci. China Ser. A, 2008, 51:1651-1663.

14. TieXin Guo. Several applications of the theory of random conjugate spaces to measurability problems, Sci. China Ser. A, 2007, 50:737-747.

15.TieXin Guo, ShaoBin Li. The James Theorem in complete random normed modules, J. Math. Anal. Appl,2005, 308 :257-265.

16. TieXin Guo, LinHu Zhu. A characterization of continuous module homomorphisms on random seminormed modules and its applications, Acta Mathematica Sinica, English Series, 2003, 19(1):201-208.

17. TieXin Guo, ShengLan Peng. A characterization for an L(μ,K)-topological module to admit enough canonical module homomorphisms, J. Math. Anal. Appl., 2001, 263:580-599.

18. TieXin Guo. Representation theorems of the dual of Lebesgue-Bochner function spaces, Sci. China Ser. A, 2000,43:234-243.

19. TieXin Guo, ZhaoYong You. A note on pointwise best approximation, J. of Approximation Theory, 1998, 93(2):344-347.

20. TieXin Guo. The Radon-Nikodym property of conjugate spaces and the w-star equivalence theorem for w-star measurable functions, Sci. China Ser. A, 1996, 39:1034-1041.

21. TieXin Guo,Zhaoyong You. Riesz’s representation theorem in complete random inner product modules, Chinese Ann. Math. Ser. A , 1996,17:361-364.

22. TieXin Guo. Extension theorems of continuous random linear operators on random domains, J. Math. Anal. Appl., 1995, 193(1):15-27.

23. TieXin Guo. A weak equivalence theorem of weak random elements in weakly compactly generated Banach spaces and its applications, Chinese Science Bulletin, 1995, 40(24):2212-2214.

24. ZhaoYong You, TieXin Guo. Pointwise best approximation in the space of strongly measurable functions with applications to best approximation in Lp(μ,X), J. of Approximation Theory, 1994, 78(3):314-320.

奖励/荣誉

1. 独立完成的项目《随机度量理论方法及其在泛函分析及随机分析中的应用》于2002年8月获“福建运盛青年科技奖”

2.独立完成的项目《随机度量理论及其应用》于2001年11月获福建省科技进步二等奖